# SDR 2018FA000000512

- Difficulty date: September 19, 2018
- Submitted: December 11, 2018
- Operation: General aviation
- Aircraft: N27AU
- Make and model: Piper PA-28-181
- Aircraft serial: 2843768
- Engine: Lyc O360A4M
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: O5K21104
- Condition: Cracked
- Location: Nr 3
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND IN NR 3 CYLINDER ON OCT 11 @ 1242.7 HOUR.  NR 1 CYLINDER ON NOV 27 @1291.4 HOUR.  NR 4 CYLINDER ON JAN 31 @ 1342.6 HOUR.  NR 2 CYLINDER ON SEPT 17 @ 1638.9 HOUR.
